| Model Number |
CF-H180AI |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during device evaluation, the colonovideoscope had foreign objects in jet tube.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause is not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.